HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Discrete Derivatives of Sequences

Abstract : We define a kind of discrete derivative for arithmetical sequences. We give characterizations of asymptotical behaviour for solutions of several classes of functional differential equations, involving this discrete derivative.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00100511
Contributor : Publications Loria Connect in order to contact the contributor
Submitted on : Tuesday, September 26, 2006 - 2:46:23 PM
Last modification on : Thursday, March 17, 2022 - 10:43:49 AM

Links full text

Identifiers

Citation

Y.-F.S. Pétermann, Jean-Luc Rémy, Ilan Vardi. Discrete Derivatives of Sequences. Advances in Applied Mathematics, Elsevier, 2001, 27 (2-3), pp.562-584. ⟨10.1006/aama.2001.0750⟩. ⟨inria-00100511⟩

Share

Metrics

Record views

42